My life as of 4 days ago I finished my treatment with Harvoni 12 weeks my question is is it common or has anyone else after stopping Harvoni felt depressed or is feeling depressed I would appreciate any and all answers tomorrow I go for my labs.
Hi, bobo! These are listed as common side effects during treatment with Harvoni:
feeling sad or empty
lack of appetite
loss of interest or pleasure
I would guess that, as happens with most medications, that these effects will resolve fairly quickly.
Hope this helps! Wildcat
When I was taking the meds I was really depressed. I couldn't think straight. My memory was gone. It took me about a week after I finished them to start feeling better and be able to think straight. I think a lot of my depression was due to the fact that I thought I was losing my mind since I couldn't remember anything more than a few minutes. I work with numbers all day long at work. I could say a number to someone and could not tell you what number I just said 2 seconds later. When it came to paying my bills I would think I paid something only to find out later I had not paid it after all. The meds cured me after 4 weeks of taking them. I'm so glad I'm finished them and my memory is back to normal. Good luck with your treatment.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2015 • 4 answers
Posted 16 Dec 2016 • 8 answers
Posted 26 Apr 2017 • 2 answers
Tomorrow will be my second week on Harvoni been diagnosed since 1999 with hep C feel tired at times?
Posted 3 May 2017 • 4 answers
Posted 30 Aug 2017 • 3 answers